Alert archive / Pennsylvania / Areal Flood Warnings in 2020

Areal Flood Warning 63, NWS Philadelphia/Mount Holly

December 25, 20204 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Dec 25, 2020, 4:31 AM EST for 4 counties in Pennsylvania. It was in force for 7 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 25, 2020, 4:31 AM EST (09:31 UTC)
Expired
Dec 25, 2020, 12:00 PM EST
In force
7 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA

The radar

The Binghamton radar (KBGM), 146 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 25, 4:45 AM ESTFLOODWalnutport, PATHE LEHIGH RIVER AT WALNUTPORT (WNTP1) REACHED FLOOD STAGE AT 445 AM, CRESTING AT 9.40 FEET AT 945 AM.
Dec 25, 4:50 AM ESTFLOOD2 S Breinigsville, PAFLOODING AT INTERSECTION OF HILLTOP ROAD AND MERTZTOWN ROAD.
Dec 25, 8:30 AM ESTFLOOD1 E New Mahoning, PAFLOODING ON COUNTRY CLUB ROAD NEAR STATE HIGHWAY 443. CLOSURES REQUIRED. TIME BASED ON DISPATCH REPORT.
Dec 25, 8:31 AM ESTFLOOD2 Wsw East Penn Twp, PAFLOODING ON STATE HIGHWAY 895 NEAR LAUCHNOR ROAD. CLOSURES REQUIRED. TIME BASED ON DISPATCH REPORT.
Dec 25, 8:32 AM ESTFLOOD1 Ssw Lower Towamensing, PAFLOODING ON LOWER SMITH GAP ROAD NEAR LITTLE GAP ROAD. CLOSURES REQUIRED. TIME BASED ON DISPATCH REPORT.
Dec 25, 9:45 AM ESTFLOOD1 Ssw Blakeslee, PATOBYHANNA CREEK AT BLAKESLEE (TBYP1) REACHED FLOOD STAGE AT 945 AM, CRESTING AT 10.47 FEET AT 200 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 9.5 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2020-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2020-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 682 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
682 m²/s²
0-3 km storm-relative helicity
727 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

927 
WGUS41 KPHI 250931
FLWPHI

BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
431 AM EST Fri Dec 25 2020

PAC025-077-089-095-251700-
/O.NEW.KPHI.FA.W.0063.201225T0931Z-201225T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carbon PA-Lehigh PA-Monroe PA-Northampton PA-
431 AM EST Fri Dec 25 2020

The National Weather Service in Mount Holly has issued a

* Flood Warning for...
  Northwestern Lehigh County in eastern Pennsylvania...
  West Central Northampton County in eastern Pennsylvania...
  Carbon County in northeastern Pennsylvania...
  Western Monroe County in northeastern Pennsylvania...

* Until noon EST Friday.

* At 431 AM EST, gauge reports indicated several rivers, creeks, and 
  streams were near or above flood stage in the warning area. 
  Flooding will likely continue for several more hours.

Some locations that may experience flooding include...
  Lehighton, Tobyhanna, Palmerton, Jim Thorpe, Slatington, 
  Nesquehoning, Weatherly, Walnutport, Beltzville State Park, 
  Christmans, Penn Forest Reservoir, and Albrightsville.

This includes the following highways...
	Interstate 78 in Pennsylvania between mile markers 45 and 52.
	Interstate 80 in Pennsylvania between mile markers 277 and 296.
	Interstate 380 in Pennsylvania between mile markers 3 and 13.
	Northeast Extension between exits 59 and 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around...don't drown when encountering flooded roads. Most 
flood deaths occur in vehicles.

&&

LAT...LON 4074 7576 4082 7589 4090 7600 4101 7573
      4105 7577 4109 7577 4113 7569 4112 7563
      4122 7554 4124 7537 4082 7545 4051 7563
      4068 7589 4071 7581 4072 7576

$$

CMS
1 follow-up statement
680 
WGUS81 KPHI 251707
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
1207 PM EST Fri Dec 25 2020

PAC025-077-089-095-251717-
/O.EXP.KPHI.FA.W.0063.000000T0000Z-201225T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Carbon PA-Lehigh PA-Monroe PA-Northampton PA-
1207 PM EST Fri Dec 25 2020

...FLOOD WARNING HAS EXPIRED FOR NORTHWESTERN LEHIGH, WEST CENTRAL 
NORTHAMPTON, CARBON, AND WESTERN MONROE COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat across much of the region. A new smaller warning will replace 
this multi-county warning. Please continue to heed remaining road 
closures.

LAT...LON 4074 7576 4082 7589 4090 7600 4101 7573
      4105 7577 4109 7577 4113 7569 4112 7563
      4122 7554 4124 7537 4082 7545 4051 7563
      4068 7589 4071 7581 4072 7576

$$

Kruzdlo

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Dec 25, 3:43 AM EST, 48 minutes earlier.

Area forecast discussion, Dec 25, 3:43 AM EST, 48 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
343 AM EST Fri Dec 25 2020

.SYNOPSIS...
As the low pressure system and cold front progress further away
from our region through the day, high pressure will begin to
build in through this week. Another low will cross north and
west of the area Monday causing a cold front to cross our
region. More high pressure is expected for the middle of next
week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Winds have diminished rapidly behind the initial cold front
(which is roughly where what remains of the earlier convective
line is. Therefore, have cancelled wind headlines behind the
initial cold front. Will likely be able to cancel the remaining
wind headlines within the next 2 to 3 hours.

The lingering light precipitation should wind down pretty
quickly after sunrise as a dry slot shifts into our region.
However, with strong westerly flow, we could see isolated rain
and snow showers this afternoon, primarily over Delmarva (which
could be enhanced by the flow coming off the Chesapeake) and the
southern Poconos (where lift could be enhanced by orographic
lift). For now, expect this to be very isolated, so have kept
PoPs this afternoon generally no higher than 20 percent.

Cold air advection will continue through the day, especially
with a secondary cold front set to arrive, so expect
temperatures to be steady or even decreasing through the day.

As winds begin to drop off this evening, and we get some
clearing (although stratocumulus may linger through much of the
evening), the stage will be set for prime radiational cooling
conditions, with temperatures in the 20s likely across much of
the region (teens possible in the higher terrain of the Poconos
and NW NJ). Agree with the previous shift that we will probably
have enough wind and enough of a time period between the
precipitation ending and freezing condition that widespread icy
conditions is unlikely, but will continue to monitor this
potential through the day.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Relatively tranquil conditions are expected for Saturday and
Sunday as high pressure builds in. On Saturday though, much of
the region may not get above freezing. Temperatures should
moderate a bit on Sunday as flow shifts to southerly.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
The upper pattern continues to remain fairly amplified and
progressive during the long term part of the forecast.

Another low and upper air feature will pass north of the region
Monday with high pressure building in again Tuesday. While
widespread precipitation is not expected with the system Monday,
a couple scattered rain/snow showers will accompany the
trailing fronts. Temperatures will reach the 40s regionwide
Monday, but then drop back below normal (mostly 30s) Tuesday
following a cold front.

After a fair weather day Wednesday, most forecast models are showing
another potent low developing across the middle part of the country
and tracking towards the Great Lakes later Wed/Thu. This
patters kinda looks like the present system, perhaps weaker with
a maturing cyclone and strong cold front to cross the MIddle
Atlantic perhaps later Thu into Friday. Too early for specifics,
but it could get very warm preceding the system and this is
reflected in out high temps for Thu being in the 50s for many
areas. We will go along with the NBM guidance for now with chc
pops for Wed night/Thu/Thu night.

&&

.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Through 12Z... Winds have shifted to southwesterly at almost all
the TAF sites (will be shifting at TTN shortly). In the wake of
this initial cold front, conditions have actually improved to
VFR at most locations. I'm not sure if this will continue, as we
still have low clouds between 1000 and 3000 ft around the
region. Moderate confidence on the overall pattern, but low
confidence on the timing.

Today... Ceilings should remain right around the MVFR/VFR
threshold for much of the day. Low clouds may begin to lift
and/or scatter out by this afternoon. Winds will be southwest
shifting to west- southwest at 10 to 15 kt with gusts to 20 kt,
except a little stronger near the coast. Moderate confidence.

Tonight...VFR conditions are expected. Westerly winds should
continue to decrease to near 10 kt by late tonight. Moderate
confidence.

Outlook...

Saturday thru Sun night...VFR expected. westerly winds of 5 to
15 kt with gusts up to 20 kt possible on Saturday, becoming
light and southerly by Sunday. Moderate confidence.

Mon/Mon night...Mostly VFR. Scattered showers mostly N/W.

Tue...VFR expected.

&&

.MARINE...
Winds are beginning to diminish on the southern waters, so have
converted the storm warning on the Delaware Bay to a Small Craft
Advisory. For the southern NJ and DE coastal waters, the storm
warning has been converted to a gale warning. The remainder of
the storm warning will be converted to a gale warning by or near
sunrise. Winds abruptly shift to the west over the next few
hours, and decease to 20- 30 kt with 30-40 kt gusts. Going into
midday, conditions lower to SCA levels and should remain at SCA
levels through tonight.

Outlook...

Saturday...SCA conditions continuing on the waters diminishing
late. Fair weather.

Sat night thru Sunday night...sub-SCA expected. Fair.

Monday thru Tue...SCA expected. Scattered showers Mon mostly north.

Tue night into Wed...sub-SCA expected. Fair.

&&

.HYDROLOGY...
Rain amounts have generally been between 1 and 3 inches. Though
the heaviest of the rain has mostly ended, light rain will
continue through sunrise. The hardest hit areas so far have
been the Chester, Montgomery, Delaware, and northern New Castle
County areas. Several streams are in flood stage. Please see
our website for the latest information on active flood warnings.
Among the waterways in flood are portions of the Schuylkill
River and the Neshaminy Creek.

Rises on area rivers and streams will continue into Friday
afternoon and Friday night.

&&

.TIDES/COASTAL FLOODING...
Update: a coastal flood advisory has been issued for Kent County
MD as Tolchester is now expected to be above advisory levels
with the high tide overnight.

A strong southerly wind is expected for tonight. As a result, the
most susceptible locations in our region for any tidal flooding will
be our counties on the eastern shore of Chesapeake Bay, areas around
Barnegat Bay in New Jersey, and areas around Little Assawoman Bay in
southeastern Delaware.

The strong southerly flow is forecast to continue until about 3:00
to 5:00 AM on Chesapeake Bay. As of mid afternoon, the surge had
built to about 1 foot on parts of the lower bay. The astronomical
high tides will be running particularly low as we move away from the
first quarter moon phase. As a result, it will take a surge of 2.5
to 3.0 feet to cause even spotty minor tidal flooding in the
counties of Talbot, Caroline, and Queen Anne's. We will
forecast that scenario for now, and we will continue to monitor
trends on Chesapeake Bay. The high tide works its way northward
through our counties on the eastern shore between about midnight
and 5:00 AM, so we still have a little time in case we find
that we need to issue an advisory.

The southerly flow is anticipated to persist until around daybreak
of the oceanfront. The usual situation in this type of pattern is
that water becomes trapped in Little Assawoman Bay in southeastern
Delaware, and in Barnegat Bay in New Jersey. It seems likely that we
will eventually need a Coastal Flood Statement for those areas at
some point from late tonight into Friday.

Our remaining tidal areas in New Jersey and Delaware, and those
along Delaware Bay and the tidal Delaware River should experience no
more than some spotty minor tidal flooding. The more significant
flood potential will come from the heavy rainfall.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until noon EST today for PAZ054-055-060>062-070-
     071-101>106.
NJ...Flood Watch until noon EST today for NJZ001-007>010-012-015.
     Wind Advisory until 7 AM EST this morning for NJZ001-007>010-
     012-015.
     High Wind Warning until 7 AM EST this morning for NJZ013-014-
     020-026.
DE...Flood Watch until noon EST today for DEZ001.
MD...Coastal Flood Advisory until 6 AM EST early this morning for
     MDZ012.
MARINE...Gale Warning until 10 AM EST this morning for ANZ452>455.
     Storm Warning until 7 AM EST this morning for ANZ450-451.
     Small Craft Advisory until 6 AM EST Saturday for ANZ430-431.

&&

Synopsis...Johnson
Near Term...Johnson
Short Term...Johnson
Long Term...O'Hara
Aviation...Johnson/O'Hara
Marine...Johnson/O'Hara
Hydrology...WFO PHI
Tides/Coastal Flooding...WFO PHI
Hazardous weather outlook, Dec 25, 3:25 AM EST, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
325 AM EST Fri Dec 25 2020

DEZ001-PAZ054-055-060>062-070-071-101>106-260830-
New Castle-Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
325 AM EST Fri Dec 25 2020

...FLOOD WATCH IN EFFECT UNTIL NOON EST TODAY...

This Hazardous Weather Outlook is for northern Delaware, east
central Pennsylvania, northeast Pennsylvania and southeast
Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MDZ012-260830-
Kent MD-
325 AM EST Fri Dec 25 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007>010-012-015-260830-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-
325 AM EST Fri Dec 25 2020

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...
...FLOOD WATCH IN EFFECT UNTIL NOON EST TODAY...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey and northwest New Jersey.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ002>004-MDZ015-019-020-NJZ016>019-021>025-027-260830-
Kent-Inland Sussex-Delaware Beaches-Queen Annes-Talbot-Caroline-
Salem-Gloucester-Camden-Northwestern Burlington-Cumberland-Atlantic-
Cape May-Atlantic Coastal Cape May-Coastal Atlantic-
Southeastern Burlington-
325 AM EST Fri Dec 25 2020

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland and southern New Jersey.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ013-014-020-026-260830-
Western Monmouth-Eastern Monmouth-Ocean-Coastal Ocean-
325 AM EST Fri Dec 25 2020

...HIGH WIND WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ452>455-260830-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
325 AM EST Fri Dec 25 2020

...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450-451-260830-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
325 AM EST Fri Dec 25 2020

...STORM WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-260830-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
325 AM EST Fri Dec 25 2020

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Dec 25, 4:19 AM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
419 AM EST FRI DEC 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     NON-TSTM WND GST 2 SW RANCOCAS           39.98N 74.90W
12/25/2020  M52 MPH          BURLINGTON         NJ   MESONET

            NJWXNET GAUGE.

&&

STAARMANN
Local storm report, Dec 25, 4:20 AM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 AM EST FRI DEC 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 AM     NON-TSTM WND DMG 1 NNE HAZLET TWP        40.44N 74.16W
12/25/2020                   MONMOUTH           NJ   DEPT OF HIGHWAYS

            UTILITY POLE DOWN ON NJ 36 SOUTHBOUND ROSE
            LN (UNION BEACH) TO SOUTH OF ROSE LN (UNION
            BEACH) ALL LANES CLOSED AND DETOURED.

&&

NC
Local storm report, Dec 25, 4:21 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 AM EST FRI DEC 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     NON-TSTM WND GST 2 SE JACKSONVILLE       40.03N 74.73W
12/25/2020  M57 MPH          BURLINGTON         NJ   PUBLIC

            NJWXNET GAUGE.

&&

STAARMANN
Local storm report, Dec 25, 4:22 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
422 AM EST FRI DEC 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     NON-TSTM WND GST 1 SSW PALMYRA           39.99N 75.04W
12/25/2020  M50 MPH          CAMDEN             NJ   MESONET

            NJWXNET GAUGE.

&&

STAARMANN
Local storm report, Dec 25, 4:23 AM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 AM EST FRI DEC 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     NON-TSTM WND GST 2 SE JACKSONVILLE       40.03N 74.73W
12/25/2020  M57 MPH          BURLINGTON         NJ   MESONET

            CORRECTS PREVIOUS NON-TSTM WND GST REPORT
            FROM 2 SE JACKSONVILLE. NJWXNET GAUGE.

&&

STAARMANN
Local storm report, Dec 25, 4:25 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
425 AM EST FRI DEC 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     NON-TSTM WND GST 3 SW MULLICA TWP        39.55N 74.73W
12/25/2020  M56 MPH          ATLANTIC           NJ   MESONET

            NJWXNET GAUGE.

&&

STAARMANN

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 8:47 PM ESTAreal Flood AdvisoryPHIChester, Delaware, Montgomery, Philadelphia6 hr
Dec 24, 9:08 PM ESTCoastal Flood AdvisoryPHIBucks, Philadelphia14 hr
Dec 24, 9:16 PM ESTAreal Flood AdvisoryPHIBucks, Lehigh, Northampton3 hr
Dec 24, 9:38 PM ESTAreal Flood WarningPHIChester, Delaware, Montgomery, Philadelphia14 hr
Dec 24, 10:09 PM ESTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Monroe, Northampton6 hr
Dec 24, 10:21 PM ESTAreal Flood WarningPHIBucks14 hr
Dec 24, 10:30 PM ESTRiver Flood WarningPHIDelaware10 hr
Dec 24, 11:10 PM ESTAreal Flood AdvisoryPHIBucks4 hr
Dec 24, 11:26 PM ESTRiver Flood WarningPHIChester13 hr
Dec 24, 11:48 PM ESTAreal Flood WarningPHIBucks15 hr
Dec 24, 11:54 PM ESTAreal Flood WarningPHILehigh, Monroe, Northampton12 hr
Dec 25, 12:36 AM ESTRiver Flood WarningPHIMontgomery13 hr
Dec 25, 12:53 AM ESTAreal Flood WarningPHIChester6 hr
Dec 25, 12:59 AM ESTRiver Flood WarningPHIChester, Montgomery, Philadelphia21 hr
Dec 25, 1:56 AM ESTAreal Flood WarningPHIBucks, Philadelphia7 hr
Dec 25, 2:28 AM ESTRiver Flood WarningPHIBucks15 hr
Dec 25, 3:29 AM ESTAreal Flood WarningPHIBerks6 hr
Dec 25, 3:33 AM ESTRiver Flood WarningPHIChester, Delaware17 hr
Dec 25, 4:00 AM ESTRiver Flood WarningPHILehigh, Northampton16 hr
Dec 25, 4:53 AM ESTRiver Flood WarningPHIBerks, Montgomery9 hr
Dec 25, 6:32 AM ESTRiver Flood WarningPHIMontgomery, Philadelphia7 hr
Dec 25, 7:28 AM ESTRiver Flood WarningPHIMonroe10 hr
Dec 25, 12:13 PM ESTAreal Flood WarningPHICarbon, Monroe9 hr

Nearby

Areal Flood Warnings in Pennsylvania, 2020Every areal flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.